# SDR CA110624006

- Difficulty date: June 7, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 810809
- Condition: Stripped
- Location: Governor Output
- Part time: 6,564 hours
- Component: Oil Pump, Rotax, 810809
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GOVERNOR OIL LINE REMOVED FOR UNRELATED MX.  THE INSIDE THREADS STRIPPED FROM THE OIL PUMP HSG FOR THE GOVERNOR OIL FEED LINE BEFORE THE PROPER TORQUE (105 IN/LB) WAS REACHED. THIS PROBLEM HAS OCCURRED AND HAS BEEN REPORTED PREVIOUSLY:  THE FIRST EVENT WAS BLAMED ON MECHANIC ERROR.  THE SECOND EVENT WAS CAUSED AFTER THE MM REVISION LOWERED THE TORQUE VALUE FROM 150 IN/LB TO 105 IN/LB.  THE THIRD EVENT IS NOW BLAMED ON THE THREADS OF THE OIL PUMP HOUSING.
